Iterative Computation for Solving the Variational Inequality and the Generalized Equilibrium Problem

Kwun, Young Chel, Kang, Shin Min, Pan, Xiujuan . Journal of Applied Mathematics 2014. 2014 (478172) :-

Locate this article in:

Bibtex

@article{CIS-355916,
  Author = {Kwun, Young Chel and Kang, Shin Min and Pan, Xiujuan},
  Title = {Iterative Computation for Solving the Variational Inequality and the Generalized Equilibrium Problem},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {478172},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles